MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9166
Medical Device Problem Codes Leak/Splash (1354); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked causing underinfusion.The following information was provided by the initial reporter: material no: mx9166 batch no: unknown.It was reported that at conclusion of drug infusion and when disconnecting iv tubing, fluid was observed to be leaking from the filter onto the chair and onto the patient.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The root cause of this failure could not be identified without a failure investigation.A device history record review could not be performed on model mx9166 because a lot number was not provided by the customer.
 
Event or Problem Description

Brand Name
16 IN NON-DEHP STND BORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10722943
Report Number9616066-2020-20182
Device Sequence Number14299051
Product Code FPA
UDI-Device Identifier50885403237650
UDI-Public50885403237650
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1